Journal of Nonlinear Mathematical Physics

Volume 18, Issue 1, March 2011, Pages 121 - 125

The Inhomogeneous Invariance Quantum Group of Q-Deformed Boson Algebra with Continuous Parameters

Authors
Azmi Ali Altintas
Okan University, Faculty of Engineering, Akfırat, Istanbul, Turkey, ali.altintas@okan.edu.tr
Metin Arik
Boğaziçi University, Department of Physics, Bebek, Istanbul, Turkey, metin.arik@boun.edu.tr
Ali Serdar Arikan
Sakarya University, Department of Physics, Esentepe, Sakarya, Turkey, sarikan@sakarya.edu.tr
Received 25 March 2010, Accepted 10 August 2010, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925111001209How to use a DOI?
Keywords
Quantum groups, q-deformed boson algebra
Abstract

We present a q-deformed boson algebra using continuous momentum parameters and investigate its inhomogeneous invariance quantum group.

Copyright
© 2011 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
18 - 1
Pages
121 - 125
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925111001209How to use a DOI?
Copyright
© 2011 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Azmi Ali Altintas
AU  - Metin Arik
AU  - Ali Serdar Arikan
PY  - 2021
DA  - 2021/01
TI  - The Inhomogeneous Invariance Quantum Group of Q-Deformed Boson Algebra with Continuous Parameters
JO  - Journal of Nonlinear Mathematical Physics
SP  - 121
EP  - 125
VL  - 18
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925111001209
DO  - https://doi.org/10.1142/S1402925111001209
ID  - Altintas2021
ER  -